Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had heart attack, weakness, loss of energy, shivering, tremors, numbness in head. What should I do?

Had a heart attack 3 months ago and about a week ago started feeling weak with what I thought was sinus\cold\ flu . Now I feel weak and have no energy and been having some leg shakiness and tremors and the right side of my head feels a little numb like a sinus pressure. Going to rehab and everything looks good... Blood work was normal. Everyone has been sick with the flu and I have not so think that is what is happening as others in the house have been out for up to a week... Thanks for any help!
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Weakness after viral fever is well known - Post Influenzal Asthenia.
But 'flu' itself is not certain in your case.
Even so, with a history of recent hear attack, it is better to check - that no new heart problem has happened.
Again, the effect of drugs should be considered.
See your doctor / get examined / have and EKG and some basic blood tests / get re-assured.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor